# SDR ASAA0040159

- Difficulty date: December 21, 2000
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHTS AT ROW 19 INOPERATIVE, WIRE BROKEN.  REPAIRED WIRING AND RECONNECTED, OPS CHECK NORMAL.  (M)
